# SDR AALA201906209023

- Difficulty date: May 16, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: D5537131800200
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE FITTING #4 HAS EXCESSIVE PLAY ON THE VERTICAL STABILIZER AT RIB 6. REPLACED HINGE FITTING PER SRM 51-72-11.
